MAUDE Adverse Event Report: BIMINI HEALTH TECH PROGEN PRP; AUTOMATED BLOOD CELL SEPARATOR

BIMINI HEALTH TECH PROGEN PRP; AUTOMATED BLOOD CELL SEPARATOR
Catalog Number F5PG016
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis of the lot did not discover any reports of complaints with similar failure modes within the lot.The device was not made available for investigation, nor were any pictures.
 
Event or Problem Description
Patient adverse reaction: swelling and redness on scalp and forehead, swelling of eye area, rash and redness on legs.

Brand Name
PROGEN PRP
Common Device Name
AUTOMATED BLOOD CELL SEPARATOR
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer (Section G)
TRIDENT MANUFACTURING
41w275 railroad street
pingree grove 60140 6314
Manufacturer Contact
trevor denbo
420 stevens ave
suite 220
solana beach, CA 92075
MDR Report Key18342384
Report Number3011277972-2023-00008
Device Sequence Number18244523
Product Code ORG
UDI-Device Identifier00850034511535
UDI-Public00850034511535
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Catalogue NumberF5PG016
Device Lot NumberBH230428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date12/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown